# SDR HEEA072363

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 19,178 hours
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: MI5852013
- Part serial: 3406
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR SYSTEM WOULD NOT POWER UP. PERFORMED PRELIMINARY INSPECTION. FOUND UNIT NOT POWERING UP.  FOUND BURNT FOIL ON SWITCH PANEL.  REPAIRED FOIL AND BENCH CHECK GOOD.
